# SDR REXA2020012800056

- Difficulty date: January 8, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N147PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15147
- Aircraft time: 28,753 hours, 20,406 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Spigot
- Part number: CN6242067205
- Condition: Worn
- Location: Nacelle Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INITIAL INSPECTION: WEAR ON SPIGOT AT TRANSCOWL LATCH DOOR LH ENGINE.(MOT1)                                                               
""SPIGOT AT TRANSCOWL LATCH DOOR LH ENGINE WAS REPLACED FOR NEW ONE (P/N: CN624-2067-205) PER CRJ-900 SRM 51-42-06-001-001-A01.               
"
